# SDR SWIA202162626

- Difficulty date: August 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLIGHT SPOILER OTBD HINGE NUT AND RETAINING PLATE BOLTS, AND INBD AND OTBD BONDING JUMPER HARDWARE IS CORRODED.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED CORRODED HARDWARE IAW CRJ 200 AMM 27-64-05-000/400-801
